Journal of the Mathematical Society of Japan

The Nullstellensatz over $\mathfrak{p}$-adically closed fields

Moshe JARDEN and Peter ROQUETTE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 32, Number 3 (1980), 425-460.

Dates
First available in Project Euclid: 20 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240234705

Digital Object Identifier
doi:10.2969/jmsj/03230425

Mathematical Reviews number (MathSciNet)
MR0575400

Zentralblatt MATH identifier
0446.12016

Subjects
Primary: 14G20: Local ground fields
Secondary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 12B99

Citation

JARDEN, Moshe; ROQUETTE, Peter. The Nullstellensatz over p -adically closed fields. Journal of the Mathematical Society of Japan 32 (1980), no. 3, 425--460. doi:10.2969/jmsj/03230425. http://projecteuclid.org/euclid.jmsj/1240234705.


Export citation